Thread: Is this common
01-29-2005, 02:54 PM #1
Is this common
When i run test 400mg/ml it seems like i stay sick the whole time . (the whole time) test250mg/ml im sick the first 3 weeks. what could cause that? Maybe rection to the BA content.
01-29-2005, 03:58 PM #2Originally Posted by BEEF
The reason for this could be that T400 is almost always a vet steriod ... Can be dirty... BUT on the other hand I have used it without any sick sides.
01-29-2005, 04:02 PM #3
It is common to be have a touch of the flu early on as AAS lowers your immune system but all cycle long. I would say make sure your not overtraining. I have never done any T-400 but I have bros who didn't like it.
01-29-2005, 04:04 PM #4
my guess is your are reacting to the different alcohol content.
01-29-2005, 04:13 PM #5LORDBLiTZ GuestOriginally Posted by groverman1
That's not entirely true. Only in excessive amounts.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)